Spectral problem for discontinuous integro-differential operator

Authors

  • B. Keskin Cumhuriyet Univ., Sivas, Turkey
  • S. A. Ozkan Cumhuriyet Univ., Sivas, Turkey

Abstract

A representation of solutions of a discontinuous integro-differential operator is obtained. The asymptotic behavior of the eigenvalues and eigenfunctions of this operator is described.

Published

25.02.2012

Issue

Section

Short communications

How to Cite

Keskin, B., and S. A. Ozkan. “Spectral Problem for Discontinuous Integro-Differential Operator”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 2, Feb. 2012, pp. 277-82, https://umj.imath.kiev.ua/index.php/umj/article/view/2575.